# SDR 03FDEA00386

- Difficulty date: April 4, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,099 hours, 40,844 cycles
- Engine: Pwa JT15D1
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning Light
- Condition: Failed
- Location: Air Conditioner
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING LIGHT CAME ON IN FLIGHT.  PULLED RADIO ALT CB VIA THE QRH AND LIGHT WENT OUT FOR A FEW MINUTES.  LIGHT THEN CAME BACK ON STEADY.  QHR SAID LAND, ASAP.  ON RETURN TO MEMPHIS,  LIGHT WENT OUT A COUPLE OF TIMES IN THE DESCENT BUT WAS ON MOST OF THE TIME.  ADDITIONALLY WE ALL NOTICED A BURNING SMELL AFTER TAKE OFF THAT GRADUALLY DIMINISHED.    FOUND LIGHT BULB BASE WORN AWAY.  WITH BASE WORN AWAY THIS PUTS LIGHT IN THE PUSH-TO-TEST MODE. ALSO FOUND BURNT MARKS ON SIDE OF LIGHT LENSE FRAME WHICH COULD HAVE CAUSED SMELL.  REPLACED LAMP AND CLEANED LENSE FRAME IAW SMP.  TESTED AIRFLOW DETECTOR IAW 727 MM 21-58-031-4. EQUIP COOLING SYSTEM GROUND CKS, NORMAL.
